# SDR SWAA097966

- Difficulty date: December 17, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 76,715 hours, 71,542 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645258
- Part serial: MA4654
- Condition: Cracked
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK, FOUND RT WING I/B GROUND SPOILER CRACKED.  REMOVED AND REPLACED SPOILER PER MM.
